Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The construction of Jacobi and periodic Jacobi matrices with prescribed spectra
HTML articles powered by AMS MathViewer

by Warren E. Ferguson PDF
Math. Comp. 35 (1980), 1203-1220 Request permission

Abstract:

The spectral properties of Jacobi and periodic Jacobi matrices are analyzed and algorithms for the construction of Jacobi and periodic Jacobi matrices with prescribed spectra are presented. Numerical evidence demonstrates that these algorithms are of practical utility. These algorithms have been used in studies of the periodic Toda lattice, and might also be used in studies of inverse eigenvalue problems for Sturm-Liouville equations and Hill’s equation.
References
Similar Articles
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Math. Comp. 35 (1980), 1203-1220
  • MSC: Primary 65F30; Secondary 15A18, 58F07, 65L15
  • DOI: https://doi.org/10.1090/S0025-5718-1980-0583498-3
  • MathSciNet review: 583498